Pacific Journal of Mathematics

Lacunary series and probability.

R. Kaufman

Article information

Source
Pacific J. Math., Volume 36, Number 1 (1971), 195-200.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971279

Mathematical Reviews number (MathSciNet)
MR0279867

Zentralblatt MATH identifier
0216.39501

Subjects
Primary: 60.30

Citation

Kaufman, R. Lacunary series and probability. Pacific J. Math. 36 (1971), no. 1, 195--200. https://projecteuclid.org/euclid.pjm/1102971279


Export citation

References

  • [1] P. Erds and I. S. Gal, On the law of the iterated logarithm, Indag. Math. 17 (1955), 65-84.
  • [2] R. Kaufman, A problem on lacunary series, Acta Sci. Math. (Szeged) 29 (1968), 313-316.
  • [3] R. Kaufman,A random method for lacunaryseries, J. Analyse Math, 22 (1969), 171- 175.
  • [4] R. Salem and A. Zygmund, On lacunarytrigonometricseries, I, and II, Proc. Nat. Acad. Sci. 33 (1947), 333-338; Ibidem 34 (1948), 54-62.